I am worried and really confused. I have iron deficiency anemia in which I am taking iron supplements for. I just started taking them about a month ago but my symptoms are still present. Most of my symptoms, I believe are related to the iron deficiency (tingling, electric sensations, cold sensations), but I also get bone pain, itching, SOB, cold sensations in my body, and what seems to be various organ pain. I also have been having stringy bowels for about a year now and whenever I throw up, all my symptoms get worse. I don't understand, could it be that whenever I throw up, I do something inadvertently to my body? Plz help...any advice would help me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.